# SDR KBM2005F00241

- Difficulty date: August 28, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA3182
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL END HAS EXCESSIVE PLAY.  REPLACED WITH O/H UNIT.  (M)
